Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 314, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Dec 19, 2012, 11:05 PM CST for Henderson County, Texas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 19, 2012, 11:05 PM CST (05:05 UTC)
- Expired
- Dec 19, 2012, 11:45 PM CST
- In force
- 40 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Henderson County, TX
The radar
The Shreveport radar (KSHV), 160 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 19, 11:08 PM CST | TSTM WND DMG | 4 N Athens, TX | TXDOT REPORTED TREES DOWN BLOCKING ROADWAY. OFF HWY 19 NORTH OF ATHENS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 19, 9:56 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 5.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 237 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 445 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
694
WUUS54 KFWD 200505
SVRFWD
TXC213-200545-
/O.NEW.KFWD.SV.W.0314.121220T0505Z-121220T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 PM CST WED DEC 19 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HENDERSON COUNTY IN NORTHEAST TEXAS...
* UNTIL 1145 PM CST
* AT 1106 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR
ATHENS...MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BROWNSBORO AROUND 1120 PM...
COFFEE CITY AND BERRYVILLE AROUND 1125 PM...
CHANDLER AROUND 1130 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3208 9543 3202 9592 3235 9585 3236 9545
3235 9544 3228 9544 3223 9548 3221 9546
3215 9547 3212 9545 3209 9542
TIME...MOT...LOC 0506Z 261DEG 44KT 3220 9578
$$
CAVANAUGH2 follow-up statements
597
WWUS54 KFWD 200534
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1134 PM CST WED DEC 19 2012
TXC213-200545-
/O.CON.KFWD.SV.W.0314.000000T0000Z-121220T0545Z/
HENDERSON TX-
1134 PM CST WED DEC 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CST
FOR SOUTHEASTERN HENDERSON COUNTY...
AT 1134 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTHWEST OF COFFEE CITY...MOVING EAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3208 9543 3208 9551 3205 9569 3219 9560
3221 9546 3215 9547 3209 9542
TIME...MOT...LOC 0534Z 268DEG 43KT 3211 9549
$$
CAVANAUGH702
WWUS54 KFWD 200547
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1147 PM CST WED DEC 19 2012
TXC213-200557-
/O.EXP.KFWD.SV.W.0314.000000T0000Z-121220T0545Z/
HENDERSON TX-
1147 PM CST WED DEC 19 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDERSON COUNTY
EXPIRES AT 1145 PM CST...
AT 1147 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3208 9543 3208 9551 3205 9569 3219 9560
3221 9546 3215 9547 3209 9542
TIME...MOT...LOC 0534Z 268DEG 43KT 3209 9556
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 6:47 PM CST, 4 hours 18 minutes earlier.
Area forecast discussion, Dec 19, 6:47 PM CST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 647 PM CST WED DEC 19 2012 .UPDATE... HAVE UPDATED THE FORECAST TO INCLUDE HIGHER POPS ACROSS ROUGHLY THE EASTERN HALF OF THE AREA. 0Z SOUNDING AND MORE RECENT ACARS DATA SHOWS VERY IMPRESSIVE DYNAMIC LIFT IS OCCURRING OVER THE AREA RIGHT NOW. THE CAP HAS BEEN ESSENTIALLY ERODED AND PARCELS JUST ABOVE THE SURFACE ARE CONDITIONALLY UNSTABLE. MOISTURE REMAINS A LIMITING FACTOR...BUT GIVEN THE DYNAMIC SUPPORT FOR LIFT AND THE STRONG CONVERGENCE ALONG THE FRONTAL BOUNDARY...WE SHOULD SEE CONVECTION FIRE ALONG THE FRONT AS IT REACHES A GAINESVILLE TO DFW TO LAMPASAS LINE. CONVECTION WILL LIKELY FILL INTO A BROKEN OR SOLID LINE ALONG THE FRONT AS IT MOVES THROUGH THE EASTERN ZONES WHERE WE HAVE BUMPED UP POPS TO 40 PERCENT. SEVERE THREAT IS A BIT AMBIGUOUS GIVEN LIMITED INSTABILITY VALUES...BUT SHEAR WILL BE STRONG AND STORMS ALONG THE FRONT MAY BRING STRONG WINDS ALOFT DOWN TO THE SURFACE. TR.92 && .AVIATION... A DRYLINE STRETCHES FROM A DEEP SURFACE LOW OVER NORTHERN OK SOUTHWARD TO JUST WEST OF NORTH TEXAS. AHEAD OF THE BOUNDARY...SOUTH WINDS HAVE DECREASED WITH THE SETTING SUN TO MAINLY IN THE 15-20 KT RANGE. WE SHOULD SEE THE DRYLINE MAKE A PUSH TO THE EAST THIS EVENING AS A STRONG UPPER LOW MIGRATES EAST ACROSS THE PLAINS. WILL CONTINUE WITH THE WIND SHIFT TO THE WEST IN THE METROPLEX AT 04Z AND WACO AT 05Z...WITH SUSTAINED SPEEDS INCREASING TO AROUND 20KTS. A STRONG COLD FRONT CURRENTLY DRIVING SOUTHEAST THROUGH WESTERN OK AND NORTHWEST TX WILL QUICKLY FOLLOW THE DRYLINE...BRINGING MORE OF A NORTHWESTERLY COMPONENT TO THE SURFACE WINDS AND EVEN HIGHER SPEEDS. WILL INDICATE FROPA AT 06Z AND KEEP AN EYE ON THE BOUNDARY AS IT APPROACHES THIS EVENING. THERE COULD BE A FEW ISOLATED SHOWERS WITH THE FRONT BUT AT THIS TIME IT APPEARS THAT THE BEST POTENTIAL FOR PRECIP WILL BE WELL EAST OF THE TAF SITES. FOR DFW...CROSS WIND ISSUES WILL BE PREVALENT THROUGH MOST OF THE NIGHT. WINDS WILL REMAIN GUSTY DURING THE DAY THURSDAY BUT SHOULD BE AROUND 10KT LESS THAN THE UPCOMING OVERNIGHT PERIOD. WINDS WILL SUBSIDE THURSDAY EVENING AS HIGH PRESSURE BUILDS IN FROM THE WEST. 30 && .PREV UPDATE... .UPDATE... HAVE EXPIRED THE WIND ADVISORY THAT WAS IN EFFECT OVER THE SOUTH CENTRAL ZONES. ANOTHER WIND ADVISORY REMAINS IN EFFECT FOR ALL OF NORTH TEXAS FOR THE STRONG NORTHWEST WINDS BEHIND THE FRONT TONIGHT. THESE WINDS TONIGHT WILL BE STRONGER THAN TODAY...WITH GUSTS OVER THE NORTHWEST ZONES LIKELY PUSHING 45-50 MPH...TAPERING DOWN TO 35-40 MPH GUSTS OVER THE SOUTHEAST ZONES. OTHERWISE HAVE PULLED THE RED FLAG WARNING EARLY AS WINDS HAVE DIMINISHED WITH THE LOSS OF HEATING. NO OTHER SIGNIFICANT CHANGES TO THE FORECAST...BUT MADE SOME UPDATES TO THE HOURLY GRIDS TO SHOW THE SHARP CHANGES WITH THE DRY LINE AND COLD FRONT LATER TONIGHT. OF NOTE IS THE HRRR DEVELOPING RAIN ALONG THE FRONT FARTHER TO THE WEST...POSSIBLE AFFECTING THE I-35 CORRIDOR THIS EVENING. MAY HAVE TO PULL THE POPS BACK TO THE WEST...BUT WILL AWAIT THE FULL 0Z FWD SOUNDING AND LOOK OVER A FEW MORE THINGS BEFORE TOUCHING THE POP FORECAST. A PRELIM LOOK AT THE 0Z SOUNDING DOES SHOW THE CAP HAS BEEN LIFTED AND REMOVED FROM THE AREA. TR.92 && .SHORT TERM... DESPITE PERSISTENT CLOUD COVER AND THE WEAK DECEMBER SUN...THE DROUGHT-PARCHED GROUND ALLOWED TEMPS TO SOAR TO RECORD HIGHS AT BOTH DFW AND WACO. THIS OCCURRED WITH DUE SOUTH WINDS AND AFTERNOON DEW POINTS NEAR 60F. (DFW SET ITS RECORD BEFORE NOON.) DESPITE CONSIDERABLE LIFT WITH THIS POTENT STORM SYSTEM...MOISTURE REMAINS VERY SHALLOW. THERE WILL BE A BRIEF WINDOW FOR CONVECTION IN FAR EASTERN ZONES...WITH THE FLOW QUICKLY VEERING THIS EVENING. DRIER AIR HAS MIXED TO THE SURFACE IN FAR WESTERN ZONES...BUT THE DRYLINE REMAINS TO THE WEST. AT 3 PM...ABILENE (KABI) HAD A DEW POINT OF 47 WHILE 50 MILES TO THE WEST IN SWEETWATER (KSWW) THE DEW POINT WAS 19. BLOWING DUST CONTINUES ACROSS THE HIGH PLAINS OF WEST TEXAS...WHERE WINDS HAVE GUSTED TO 60 MPH. A COLD FRONT HAS NOW ENTERED THE PANHANDLE AND WILL CONTINUE DRIVING SOUTH. THE DRYLINE WILL REACH THE I-35 THIS EVENING...WITH THE FRONT QUICKLY OVERTAKING IT. THE ENTIRE CWA WILL BE UNDER A WIND ADVISORY BY THE 06-12Z (MIDNIGHT-6 AM CST) TIME FRAME. SUSTAINED WIND SPEEDS WILL OCCASIONALLY TOP 30 MPH...WITH PEAK GUSTS IN EXCESS OF 40 MPH. LIGHT WINDS THURSDAY NIGHT WILL ALLOW TEMPERATURES TO PLUMMET AREAWIDE. A HARD FREEZE WILL OCCUR FRIDAY MORNING...WITH LOWS DIPPING INTO THE TEENS IN LOW-LYING AND OTHER OUTLYING AREAS. 25 && .LONG TERM... GUIDANCE CONTINUES TO SUGGEST A WEAK SHORTWAVE WILL SWING THROUGH THE SOUTHERN PLAINS CHRISTMAS EVE...WELL IN ADVANCE OF THE STORM SYSTEM STILL IN THE NORTH PACIFIC. THIS WILL FORCE A WEAK FRONTAL BOUNDARY INTO NORTH TEXAS...BUT THE ARCTIC PUSH WILL NOT OCCUR UNTIL TUESDAY NIGHT. THE POTENTIAL REMAINS FOR LINGERING PRECIPITATION WELL BEHIND THE ARCTIC INTRUSION...SUPPORTED BY BOTH THE ECMWF AND CANADIAN. THE OPERATIONAL GFS IS CURRENTLY LESS FAVORABLE...BUT ENSEMBLE MEMBER SPREAD REMAINS TOO LARGE TO HAVE CONFIDENCE IN ONE SINGLE SOLUTION. THE AFTERNOON PACKAGE ENDS PRECIPITATION DURING CHRISTMAS DAY WELL BEFORE TEMPERATURES ARE COLD ENOUGH TO SUPPORT SNOW. 25 && FIRE WEATHER DANGER IS EXPECTED TO BE VERY HIGH ACROSS ALL OF NORTH AND CENTRAL TEXAS THURSDAY...WITH SLIGHTLY LOWER FIRE WEATHER DANGER ON FRIDAY. ON THURSDAY...WINDS ARE EXPECTED TO REMAIN OUT OF THE NORTHWEST AT 20 TO 25 MPH WITH GUSTS TO 35 MPH. AFTERNOON RELATIVE HUMIDITY VALUES WILL FALL BELOW 25 PERCENT FOR ALL OF NORTH TEXAS...WITH AFTERNOON RH VALUES FALLING TO 15 PERCENT WEST OF INTERSTATE 35. THE COMBINATION OF WINDS AND LOW RH MAKES IT NEARLY CERTAIN TO VERIFY RED FLAG WARNING CONDITIONS ACROSS ALL OF NORTH TX TOMORROW. WE DID NOT ISSUE A FIRE WEATHER WATCH TODAY THOUGH BECAUSE HIGH TEMPERATURES ON THURSDAY ARE ONLY EXPECTED TO TOP OUT IN THE MID 50S. THESE COOL TEMPERATURES WILL HELP KEEP FUEL TEMPERATURES DOWN WHICH DOES NOT SUPPORT ERRATIC OR CRITICAL FIRE BEHAVIOR BECAUSE LOW FUEL TEMPERATURES WILL MAKE IT HARDER TO START AND SPREAD GRASS FIRES. REGARDLESS...FIRE WEATHER DANGER WILL REMAIN VERY HIGH...AND OUTDOOR BURNING IS NOT RECOMMENDED. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 35 53 27 59 34 / 10 0 0 0 0 WACO, TX 37 57 23 61 32 / 20 0 0 0 5 PARIS, TX 37 51 26 57 30 / 30 0 0 0 5 DENTON, TX 32 51 21 60 31 / 10 0 0 0 0 MCKINNEY, TX 35 52 22 58 30 / 20 0 0 0 0 DALLAS, TX 36 52 28 59 36 / 20 0 0 0 0 TERRELL, TX 38 51 28 57 32 / 30 0 0 0 0 CORSICANA, TX 40 53 25 59 33 / 30 0 0 0 0 TEMPLE, TX 38 56 25 60 32 / 20 0 0 0 5 MINERAL WELLS, TX 31 54 24 62 28 / 5 0 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 AM CST THURSDAY FOR TXZ091>093-100>104- 115>120-129>133-141. WIND ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY FOR TXZ094-095-105>107-121>123-134-135-142>148-156>162-174-175. &&
Hazardous weather outlook, Dec 19, 6:57 PM CST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 657 PM CST WED DEC 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 657 PM CST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT EAST OF A LINE FROM GAINESVILLE TO DALLAS TO LAMPASAS. A FEW STORMS COULD BECOME STRONG TO SEVERE... WITH DAMAGING WINDS BEING THE MAIN THREAT. THIS EVENING A STRONG COLD FRONT WILL MOVE SOUTHEAST THROUGH NORTH TEXAS. WINDS BEHIND THIS FRONT WILL SHIFT TO THE NORTHWEST AND INCREASE IN SPEED TO 30 MPH WITH GUSTS TO 40 TO 45 MPH THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FIRE WEATHER DANGER IS EXPECTED TO BE HIGH FOR MUCH OF THE AREA THURSDAY AND FRIDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ON MONDAY FOR LOCATIONS ALONG AND SOUTHEAST OF A BONHAM TO TERRELL TO GOLDTHWAITE LINE. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT MAINLY EAST OF THE I 35/35 EAST CORRIDOR.
In the hours before
Special weather statement, Dec 19, 9:54 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CST WED DEC 19 2012
TXZ159-200430-
MCLENNAN TX-
954 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN MCLENNAN COUNTY
AT 954 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER WACO...MOVING NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
BRUCEVILLE-EDDY...HALLSBURG...HEWITT...LACY-LAKEVIEW...LORENA...
MART...NORTHCREST...RIESEL...ROBINSON...WACO AND WOODWAY.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3158 9721 3179 9702 3180 9699 3155 9681
3152 9681 3124 9735
TIME...MOT...LOC 0354Z 244DEG 30KT 3158 9714
CAVANAUGHLocal storm report, Dec 19, 10:01 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CST WED DEC 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL KAUFMAN 32.58N 96.32W
12/19/2012 E1.00 INCH KAUFMAN TX TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL IN KAUFMANLocal storm report, Dec 19, 10:08 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 PM CST WED DEC 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST KAUFMAN 32.58N 96.32W
12/19/2012 E68 MPH KAUFMAN TX TRAINED SPOTTER
ESTIMATED 65 TO 70 MPH WINDS IN KAUFMAN BETWEEN 950 AND
10 PMLocal storm report, Dec 19, 10:25 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CST WED DEC 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND GST SULPHUR SPRINGS 33.13N 95.60W
12/19/2012 M62 MPH HOPKINS TX AWOS
KSLR REPORTEDLocal storm report, Dec 19, 10:45 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 PM CST WED DEC 19 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 2 S RICE 32.20N 96.50W
12/19/2012 E60 MPH NAVARRO TX TRAINED SPOTTER
NW 0150/RANCH ROADSpecial weather statement, Dec 19, 10:52 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CST WED DEC 19 2012
TXZ147-200515-
FREESTONE TX-
1052 PM CST WED DEC 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FREESTONE COUNTY
AT 1052 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF FAIRFIELD...MOVING EAST AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FAIRFIELD...TEAGUE AND
FAIRFIELD LAKE STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3141 9623 3163 9639 3191 9628 3201 9605
3195 9606 3195 9603 3191 9600 3188 9603
3187 9597 3185 9599 3179 9599 3177 9588
3174 9585 3170 9588 3167 9580 3169 9579
3162 9579
TIME...MOT...LOC 0452Z 266DEG 40KT 3175 9622
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 7:14 PM CST | Special Weather Statement | FWD | Cooke, Grayson | 31 min |
| Dec 19, 7:56 PM CST | Special Weather Statement | FWD | Grayson | 34 min |
| Dec 19, 8:12 PM CST | Special Weather Statement | FWD | Hood, Johnson, Somervell | 33 min |
| Dec 19, 8:30 PM CST | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 30 min |
| Dec 19, 8:33 PM CST | Special Weather Statement | FWD | Collin | 27 min |
| Dec 19, 9:00 PM CST | Severe Thunderstorm Warning | FWD | Dallas | 30 min |
| Dec 19, 9:12 PM CST | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 63 min |
| Dec 19, 9:22 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 53 min |
| Dec 19, 9:49 PM CST | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 56 min |
| Dec 19, 9:54 PM CST | Special Weather Statement | FWD | McLennan | 36 min |
| Dec 19, 10:06 PM CST | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 54 min |
| Dec 19, 10:07 PM CST | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 43 min |
| Dec 19, 10:52 PM CST | Special Weather Statement | FWD | Freestone | 23 min |
| Dec 19, 11:12 PM CST | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.